# SDR AALA201701049011

- Difficulty date: January 3, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- Aircraft time: 19,511 hours, 16,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 340022
- Part serial: 003463
- Condition: Faulty
- Location: Cabin
- Part time: 19,511 hours, 16,228 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY LIGHTS OVER CABIN WING EXIT ILLUMINATED AFTER POWER DOWN. REPLACED BATTERY POWER UNIT PER AMM 33-50-01.
